MathSciNet Relay Station
MathSciNet bibliographic data
MR2219033 47B36 (47A10 47A75 47B25 47B39)
Boulton, Lyonell Limiting set of second order spectra. Math. Comp. 75 (2006), no. 255, 1367–1382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement